Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 266, NWS Springfield, MO

October 9, 2014Shannon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Oct 9, 2014, 4:04 PM CDT for Shannon County, Missouri. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 9, 2014, 4:04 PM CDT (21:04 UTC)
Expired
Oct 9, 2014, 4:47 PM CDT
In force
43 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Shannon County, MO

The radar

The St Louis radar (KLSX), 173 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.1 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 944 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 264 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
944 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
786 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
264 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

779 
WUUS53 KSGF 092104
SVRSGF
MOC203-092200-
/O.NEW.KSGF.SV.W.0266.141009T2104Z-141009T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
404 PM CDT THU OCT 9 2014

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 500 PM CDT

* AT 403 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE     
  EXTENDING FROM 5 MILES NORTH OF ROUND SPRINGS TO 10 MILES WEST OF  
  EMINENCE...AND MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ALLEY SPRING...EMINENCE...MIDRIDGE...ROUND SPRING AND WEST
  EMINENCE.

THIS WARNING ALSO INCLUDES CURRENT RIVER STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3708 9112 3708 9122 3712 9134 3711 9148
      3717 9161 3726 9159 3738 9153 3742 9148
      3742 9117 3726 9115 3725 9111 3720 9111
      3721 9109 3717 9106 3716 9102 3710 9101
TIME...MOT...LOC 2104Z 279DEG 23KT 3740 9140 3720 9152

HAIL...1.00IN
WIND...60MPH

$$

CRAMER
2 follow-up statements
309 
WWUS53 KSGF 092120
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
420 PM CDT THU OCT 9 2014

MOC203-092200-
/O.CON.KSGF.SV.W.0266.000000T0000Z-141009T2200Z/
SHANNON MO-
420 PM CDT THU OCT 9 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHANNON 
COUNTY UNTIL 500 PM CDT...

AT 416 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM MIDRIDGE TO EMINENCE...AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ALLEY SPRING...EMINENCE...MIDRIDGE AND WEST EMINENCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3708 9112 3708 9122 3712 9134 3711 9148
      3720 9146 3732 9135 3741 9129 3742 9117
      3726 9115 3725 9111 3720 9111 3721 9109
      3717 9106 3716 9102 3710 9101
TIME...MOT...LOC 2120Z 271DEG 40KT 3740 9113 3714 9130

HAIL...1.00IN
WIND...60MPH

$$

CRAMER
772 
WWUS53 KSGF 092147
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
447 PM CDT THU OCT 9 2014

MOC203-092157-
/O.CAN.KSGF.SV.W.0266.000000T0000Z-141009T2200Z/
SHANNON MO-
447 PM CDT THU OCT 9 2014

...THE SEVERE THUNDERSTORM WARNING FOR SHANNON COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.  HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.

LAT...LON 3708 9112 3708 9122 3712 9134 3711 9148
      3720 9146 3732 9135 3741 9129 3742 9117
      3726 9115 3725 9111 3720 9111 3721 9109
      3717 9106 3716 9102 3710 9101
TIME...MOT...LOC 2147Z 271DEG 40KT 3739 9075 3713 9092

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 9, 2:57 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Oct 9, 2:57 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
257 PM CDT Thu Oct 9 2014

.SHORT TERM...(This Evening through Sunday)
Issued at 257 PM CDT THU OCT 9 2014

It's shaping up to be a very active next several days across the
region. An area of thunderstorms associated with a frontal
boundary is sinking south through the CWA at early afternoon.
Enough instability has developed south of this line for a few
stronger cells, and while an isolated severe storm is possible,
severe potential won't be too widespread.

This front should slow with time, stalling out somewhere between
U.S. 60 and the Arkansas state line. This afternoon's convection
should actually weaken a bit late this afternoon as some of the
instability is lost.  Then this evening into tonight, LLJ-forced
ascent should increase across the boundary, resulting in a
re-intensification and/or new development of widespread rain and
thunderstorms across the region.  Along with this increase in lift,
deep moisture will continue to increase considerably as a slug of
moisture associated with the remains of Hurricane Simon moves into
the region from the west.  This combination of increasing moisture
and lift, along with a slowing/stalled frontal boundary, will yield
considerable rainfall amounts during the overnight hours tonight.
Widespread 2-3 inches, with higher local amounts, can be expected by
morning.  The highest amounts can be expected where
individual thunderstorms train.

Moderate to heavy rain will continue into Friday. Am expecting
activity to become a little more showery in nature heading into
tomorrow afternoon, as the airmass begins to transition from more of
a subtropical to cold season profile, as a colder airmass moves south into
the area as the front sinks further south into Arkansas. While an
embedded thunderstorm or two is possible tomorrow afternoon,
lightning will likely become less common with time.  With that front
sinking south a bit later tomorrow, expect to see temperatures fall
during the afternoon hours.

There are some indications that rain will actually increase in
intensity once again Friday night into Saturday morning as the final
piece of this subtropical wave moves into and through the region.
Temperatures on Saturday look quite cool, with low to mid 50s
expected for highs. Once that wave passes late Saturday, we should
finally see a break in the rainfall, at least for a short time.

Storm totals by the time this first round of rainfall ends will be a
widespread 3 to 4 inches, with some locations perhaps topping 5".
The heaviest rain right now looks to be across southwestern Missouri
and southeastern Kansas, largely due to the better lift across that
region tonight.  With those rainfall totals expected, it probably
goes without saying that the Flash Flood Watch will continue
unchanged at this time. Along with the flash flood potential, the
widespread nature of the rainfall will result in significant rises
on area rivers.

.LONG TERM...(Sunday Night through Thursday)
Issued at 257 PM CDT THU OCT 9 2014

Medium range models in much better agreement today with the
forecast from Sunday night through Monday night. A rather sharp,
deep long wave trough will develop over the nation's mid section
and rain will quickly develop across the region Sunday night. Once
again, rainfall amounts will be hefty given a moist airmass in
place. One to two inches of rainfall looks to be a good bet. The
exact placement of the heaviest rainfall axis is still a bit hard
to pinpoint, but at this point it looks like it will be close to
the Missouri Ozarks. Given the expected rainfall across the region
the next couple of days, additional hydro problems are expected
with this system.

This large trough will shift east of the area on Tuesday with a
cooler airmass moving into the region. The remainder of the week
looks to be rather nice for mid October. Near average temperatures
in the mid week time frame will gradually warm to above average by
the end of the week with little (if any) chance for rainfall.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon)
Issued at 1210 PM CDT THU OCT 9 2014

Ceilings and visibilities will be dropping later this evening and
tonight as a slow moving front moves through the Missouri Ozarks.
Convection will develop this afternoon and begin to affect area
airports late this afternoon and through tomorrow morning. TEMPO
groups will cover the convection this afternoon and evening
becoming more widespread tonight. With the passage of the front
this evening ceilings will gradually fall to IFR by late tonight
and there is some potential for LIFR for SGF and BBG. Have
included a PROB30 for this potential tomorrow morning. Winds will
start off southerly and become east-northeasterly by tonight and
northerly by tomorrow morning.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH from 6 PM CDT this evening through Saturday
     morning FOR MOZ066-077>082-088>098-101>106.

     FLASH FLOOD WATCH through Saturday morning FOR MOZ055>058-
     067>071-083.

KS...FLASH FLOOD WATCH from 6 PM CDT this evening through Saturday
     morning FOR KSZ073-097-101.

&&

SHORT TERM...Boxell
LONG TERM...Gagan
AVIATION...Griffin
Hazardous weather outlook, Oct 9, 3:35 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
335 PM CDT THU OCT 9 2014

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-102045-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
335 PM CDT THU OCT 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

A LINE OF THUNDERSTORMS WILL CONTINUE TO SLOWLY MOVE SOUTH INTO
SOUTHERN MISSOURI THROUGH THE EARLY EVENING HOURS. ADDITIONAL
THUNDERSTORMS DEVELOPING ACROSS SOUTHEASTERN KANSAS WILL MOVE EAST
INTO THE AREA TONIGHT.

AN EXTENDED PERIOD OF RAINFALL THROUGH TONIGHT WILL RESULT IN AN
ELEVATED RISK OF FLOODING ACROSS THE ENTIRE OUTLOOK AREA. A FLASH
FLOOD WATCH IS IN EFFECT.

ORGANIZED SEVERE WEATHER IS NOT EXPECTED BUT A FEW STRONG STORMS
WITH HAIL UP TO THE SIZE OF NICKELS POSSIBLE AND STRONG WIND
GUSTS UP TO 50 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS WITH MODERATE TO
HEAVY RAINFALL WILL CONTINUE FRIDAY AND FRIDAY NIGHT BEFORE
GRADUALLY TAPERING OFF SATURDAY. THIS WILL RESULT IN A CONTINUED
ELEVATED RISK FOR FLOODING. A FLASH FLOOD WATCH IS IN EFFECT
THROUGH FRIDAY NIGHT.

ADDITIONAL RAIN AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL
WILL IMPACT THE OUTLOOK AREA AGAIN SUNDAY NIGHT AND MONDAY
RESULTING IN A LIMITED RISK FOR FLOODING.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Special weather statement, Oct 9, 2:05 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
205 PM CDT THU OCT 9 2014

MOZ080-081-091-091930-
LACLEDE MO-WEBSTER MO-DALLAS MO-
205 PM CDT THU OCT 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WEBSTER...SOUTHERN
DALLAS AND SOUTHWESTERN LACLEDE COUNTIES UNTIL 230 PM CDT...

AT 203 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OLIVE...OR 11 MILES SOUTH OF BUFFALO...
MOVING EAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE CHARITY...CONWAY...ELKLAND...FOOSE...
MARCH...NIANGUA AND OLIVE.

INTERSTATE 44 BETWEEN MILE MARKERS 101 AND 113 WILL ALSO BE IMPACTED
BY THIS STORM.

LAT...LON 3741 9308 3742 9310 3742 9319 3759 9318
      3755 9272 3737 9274
TIME...MOT...LOC 1905Z 272DEG 20KT 3749 9310

GRIFFIN
Special weather statement, Oct 9, 2:32 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
232 PM CDT THU OCT 9 2014

MOZ070-071-081-082-092015-
LACLEDE MO-PHELPS MO-PULASKI MO-TEXAS MO-
232 PM CDT THU OCT 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TEXAS...SOUTHEASTERN
LACLEDE...SOUTHERN PULASKI AND SOUTHWESTERN PHELPS COUNTIES UNTIL 315
PM CDT...

AT 230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FALCON...OR 18 MILES EAST OF LEBANON...
MOVING EAST AT 20 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BEULAH...FALCON...HAZELTON...LYNCHBURG...
PLATO...ROBY AND SOUTHERN FORT LEONARD WOOD.

LAT...LON 3742 9195 3750 9246 3769 9240 3770 9190
TIME...MOT...LOC 1932Z 271DEG 18KT 3759 9234

GRIFFIN
Local storm report, Oct 9, 2:48 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
248 PM CDT THU OCT 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HAIL             3 N LYNCHBURG           37.54N 92.29W
10/09/2014  E0.88 INCH       LACLEDE            MO   AMATEUR RADIO

            SPOTTER REPORTS NICKEL SIZED HAIL.

&&

GAGAN
Special weather statement, Oct 9, 2:53 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
253 PM CDT THU OCT 9 2014

MOZ071-082-083-092030-
DENT MO-PHELPS MO-TEXAS MO-
253 PM CDT THU OCT 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL TEXAS...SOUTH
CENTRAL PHELPS AND WESTERN DENT COUNTIES UNTIL 330 PM CDT...

AT 252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF LENOX...OR 16 MILES WEST OF
SALEM...MOVING EAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BEULAH...DARIEN...EDGAR SPRINGS...
JADWIN...LENOX AND SALEM.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE MONTAUK
STATE PARK.

LAT...LON 3768 9149 3745 9156 3754 9193 3771 9190
TIME...MOT...LOC 1954Z 285DEG 20KT 3761 9180

GRIFFIN
Local storm report, Oct 9, 3:38 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
338 PM CDT THU OCT 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             LYNCHBURG               37.49N 92.29W
10/09/2014  E1.00 INCH       LACLEDE            MO   PUBLIC

            BARNARDS GROVE WINERY REPORTED HAIL UP TO THE SIZE OF
            QUARTERS

&&

MGRIFFIN
Local storm report, Oct 9, 3:43 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
343 PM CDT THU OCT 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HAIL             3 N LYNCHBURG           37.54N 92.29W
10/09/2014  E0.88 INCH       LACLEDE            MO   AMATEUR RADIO

            SPOTTER REPORTS NICKEL SIZED HAIL.

0250 PM     HAIL             2 N LYNCHBURG           37.52N 92.29W
10/09/2014  E1.00 INCH       LACLEDE            MO   PUBLIC

            BARNARDS GROVE WINERY REPORTED HAIL UP TO THE SIZE OF
            QUARTERS

&&

MGRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 3:34 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more40 hr
Oct 9, 9:05 AM CDTSpecial Weather StatementSGFMorgan25 min
Oct 9, 9:33 AM CDTRiver Flood WarningSGFVernon5 days
Oct 9, 12:29 PM CDTAreal Flood AdvisorySGFMaries, Miller6 hr
Oct 9, 1:28 PM CDTSpecial Weather StatementSGFPolk47 min
Oct 9, 1:38 PM CDTSpecial Weather StatementSGFDallas37 min
Oct 9, 2:05 PM CDTSpecial Weather StatementSGFWebster25 min
Oct 9, 2:32 PM CDTSpecial Weather StatementSGFPulaski43 min
Oct 9, 2:43 PM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Pulaski, Texas30 min
Oct 9, 2:53 PM CDTSpecial Weather StatementSGFDent37 min
Oct 9, 3:56 PM CDTSevere Thunderstorm WarningSGFShannon49 min
Oct 9, 4:26 PM CDTSevere Thunderstorm WarningSGFOzark37 min
Oct 9, 6:36 PM CDTAreal Flood AdvisorySGFVernon6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.